The smallest hyperbolic 3-manifolds with totally geodesic boundary

Sadayoshi Kojima, Yosuke Miyamoto

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish
Pages (from-to)175-192
Number of pages18
JournalJournal of Differential Geometry
Volume34
Issue number1
DOIs
Publication statusPublished - 1991 Jan 1
Externally publishedYes

Fingerprint

Hyperbolic 3-manifold
Totally Geodesic

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

The smallest hyperbolic 3-manifolds with totally geodesic boundary. / Kojima, Sadayoshi; Miyamoto, Yosuke.

In: Journal of Differential Geometry, Vol. 34, No. 1, 01.01.1991, p. 175-192.

Research output: Contribution to journalArticle

@article{3dffbaed49fe47659878cc461cbe82a2,
title = "The smallest hyperbolic 3-manifolds with totally geodesic boundary",
author = "Sadayoshi Kojima and Yosuke Miyamoto",
year = "1991",
month = "1",
day = "1",
doi = "10.4310/jdg/1214446997",
language = "English",
volume = "34",
pages = "175--192",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - The smallest hyperbolic 3-manifolds with totally geodesic boundary

AU - Kojima, Sadayoshi

AU - Miyamoto, Yosuke

PY - 1991/1/1

Y1 - 1991/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972506225&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972506225&partnerID=8YFLogxK

U2 - 10.4310/jdg/1214446997

DO - 10.4310/jdg/1214446997

M3 - Article

VL - 34

SP - 175

EP - 192

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -